MathSciNet Relay Station
MathSciNet bibliographic data
MR1314964 11H60 (11H06 52C07)
Banaszczyk, W. Inequalities for convex bodies and polar reciprocal lattices in ${\bf R}^n$. Discrete Comput. Geom. 13 (1995), no. 2, 217–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement